# SDR NWAA093253131

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 21,418 hours, 10,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY EGRESS LIGHTING FAILS, FAULTS EPSU INT LOAD L AFT.  REPLACED AFT LEFT EPSU AND BATTERY PACK, SYSTEM CHECKS OK.
